MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDGEL STRESS / DIAPHORETIC FOAM ELECTRODE; ELECTRODE,ECG,STRESS,FOAM,3PK

MEDLINE INDUSTRIES, LP MEDGEL STRESS / DIAPHORETIC FOAM ELECTRODE; ELECTRODE,ECG,STRESS,FOAM,3PK
Catalog Number MDSM611903
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); High Blood Pressure/ Hypertension (1908); Tachycardia (2095)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, she had an extreme reaction to electrodes that were used on her.According to the customer, the "areas were red and itchy once electrodes were removed.".
 
Additional Manufacturer Narrative
According to the customer, she had an extreme reaction to electrodes that were used on her.According to the customer, the "areas were red and itchy once electrodes were removed.She felt unwell, so she had a bath and took reactine, then applied calamine lotion to the areas.Within 1 hour, felt unwell, her blood pressure went 195/? (didn't remember the diastolic pressure).Her pulse was over 120bps.She had to call an ambulance and was in hospital all day.Her b.P was up and down all day and she believed that she was going to die".There was no further information.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
MEDGEL STRESS / DIAPHORETIC FOAM ELECTRODE
Common Device Name
ELECTRODE,ECG,STRESS,FOAM,3PK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25449298
Report Number1417592-2026-02330
Device Sequence Number9510604
Product Code DRX
UDI-Device Identifier80884389830443
UDI-Public80884389830443
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberMDSM611903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale